# SDR CALA2025071706647

- Difficulty date: June 3, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 78,580 hours, 29,289 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A8112
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA; INNER CHOR ( L1DOOR )  BTW STA. 312 AND 344 ; EVALUATED OUT LIMIT, REQUIRE REPLACED. (REF AAR NR 1000039785) FOR SFR REPORTING.  REMOVED AND REPLACED L1 DOOR INNER CHORD IAW IAW B737-800 SRM 51 -40-02-0G-0, 51-40-05-0G-0, 51-40-05-0G-0, AMM 51-21-41-370-802, 51-21-72-370-804, AND DWG 141A8110-9, 654A0004-1073. .
